# SDR AALA201802159008

- Difficulty date: January 21, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: F53114406201
- Condition: Cracked
- Location: Frame 12a
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE STIFFNER FITTING AT FRAME 12A, STRINGER 26R. REPLACED THE FITTING IAW SRM 51-72-11, AND EO 5315U155-002.
